Allegra (Fexofenadine) Acquisto. 30 mg / 180 mg / 120 mg
Dove Ordinare Pillole Di Marca Allegra A Buon Mercato. Allegra Generico è usato nel trattamento dei sintomi delle allergie stagionali quali lacrimazione, secrezioni acquose nasali, prurito della gola, starnuti ripetuti e Acquistare Allegra A Basso Prezzo prurito. Viene anche usato nel trattamento dell'orticaria e del prurito cutaneo.
Valutazione 4.3 sulla base di 107 voti.
Prezzo da inizio €0,65 Prezzo di la pillola
Leggi tutto › Crollare
- Come assumere
- Effetti collaterali
- Interazioni farmacologiche
- Dosa Saltata
Generic Allegra (fexofenadine) is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Generic Allegra is used to treat the symptoms of seasonal allergies (hay fever) in adults and children. Generic Allegra is also used to treat skin itching and hives caused by a condition called chronic idiopathic urticaria in adults and children.
Take Generic Allegra with a full cup of water. Do not take this medication with fruit juice. Adults and children over the age of 12 are advised to take one tablet once daily. Do not take more than one tablet within a 24-hour period of time. Take this medication on an empty stomach.
Take extra care when handling this medication; make sure not to damage the tablet before taking. Keep this tablet in the package before administering. Always handle this tablet with dry hands.
This medication is not recommended for children under 12 years of age.
Those over the age of 65 years are advised to consult a doctor before taking this medication.
Get emergency medical help if you have any of these signs of an allergic reaction to Allegra: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop taking Allegra and call your doctor if you have fever, chills, body aches, cough, or other flu symptoms.
Less serious Generic Allegra side effects may include:
- nausea, diarrhea, upset stomach;
- menstrual cramps;
- drowsiness, tired feeling;
- headache; or
- muscle or back pain.
This is not a complete list of side effects and others may occur.
Do not take this medication if you are also taking aluminum or magnesium antacids. Consult your doctor if you have a history of kidney disease before taking this medication.
This medication may contain aspartame. Patients who suffer from phenylketonuria (PKU) or diabetes should take extra precautions to read the ingredients on the label to ensure that this medication does not contain aspartame or phenylalanine.
Consult a trusted healthcare professional if you are pregnant of breast-feeding before taking this medication.
Before taking this medication, tell your doctor if you regularly use other medicines that make you sleepy (such as cold or allergy medicine, sedatives, narcotic pain medicine, sleeping pills, muscle relaxers, and medicine for seizures, depression, or anxiety). They can add to sleepiness caused by Generic Allegra.
Tell your doctor about all other medicines you use, especially:
- ketoconazole (Nizoral); or
- erythromycin (E.E.S., EryPed, Ery-Tab, Erythrocin, Pediazole).
This list is not complete and other drugs may interact with Generic Allegra.
Since cold or allergy medicine is taken as needed, you may not be on a dosing schedule. If you are taking the medication regularly, take the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not take extra medicine to make up the missed dose.Store at room temperature (77 degrees F or 25 degrees C) away from light and moisture. Brief storage between 59-86 degrees F (15-30 degrees C) is permitted. Do not store in the bathroom. Keep all medicines away from children and pets.